Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20388
Title: Darboux transforms and spectral curves of Hamiltonian stationary Lagrangian tori
Authors: Leschke, K
Romon, P
First Published: May-2010
Citation: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 38 (1), pp. 45-74
DOI Link: 10.1007/s00526-009-0278-6
ISSN: 0944-2669
Links: http://hdl.handle.net/2381/20388
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.